# SDR CALA2019062401064

- Difficulty date: June 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N686UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 56,693 hours, 10,588 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B SEGMENT OF L-6.5 2EA FASTENER HOLES FOUND CRACK  SKIN INFERIM REPAIRED IAW ECRA 5725-01036 REV ORIG PART 1.
